Universidad Complutense de Madrid
E-Prints Complutense

On Symmetries Of Compact Riemann Surfaces With Cyclic Groups Of Automorphisms

Impacto

Downloads

Downloads per month over past year

Gamboa, J. M. and Bujalance, E. and Cirre, J.F. and Gromadzki, G. (2006) On Symmetries Of Compact Riemann Surfaces With Cyclic Groups Of Automorphisms. Revista Matemática Iberoamericana, 301 (1). pp. 82-95. ISSN 0213-2230

[img]
Preview
PDF
170kB

Official URL: http://projecteuclid.org/euclid.rmi/1218475347


URLURL Type
http://projecteuclid.orgOrganisation


Abstract

A Riemann surface X is said to be of type (n,m) if its full automorphism group AutX is cyclic of order n and the quotient surface X/AutX has genus m. In this paper we determine necessary and sufficient conditions on the integers n,m,g and γ, where n is odd, for the existence of a Riemann surface of genus g and type (n,m) admitting a symmetry with γ ovals.


Item Type:Article
Uncontrolled Keywords:Riemann surface; automorphism group; Fuchsian and nec groups; symmetry; ovals
Subjects:Sciences > Mathematics > Functions
ID Code:15234
Deposited On:17 May 2012 08:37
Last Modified:22 Aug 2018 10:29

Origin of downloads

Repository Staff Only: item control page